Cut points in metric spaces

Dress, Andreas W. M., Huber, Katharina T., Koolen, Jacobus and Moulton, Vincent ORCID: https://orcid.org/0000-0001-9371-6435 (2008) Cut points in metric spaces. Applied Mathematics Letters, 21 (6). pp. 545-548.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:12
Last Modified: 24 Oct 2022 00:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/21924
DOI: 10.1016/j.aml.2007.05.018

Actions (login required)

View Item View Item